# SDR MALA954686

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 2744001161
- Condition: Corrosion
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT ELEVATOR TORQUE TUBE WELDMENT TO HAVE SIGNS OF CORROSION.  REPAIRS WERE COMPLETED BY REPLACING THE RIGHT ELEVATOR ASSEMBLY.  (M)
